# SDR HEEA0012429

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4302G
- Make and model: Bolkms BO105S
- Aircraft serial: S853
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: DL40438
- Condition: Failed
- Location: Triple Tach N2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N2 NR2 NEEDLE INDICATES 30% LOW AT 100% RPM.  TIME SINCE REPAIR 23:50.
